Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Commensurability of Fuchsian groups and their axes
HTML articles powered by AMS MathViewer

by James W. Anderson and Alan W. Reid PDF
Proc. Amer. Math. Soc. 125 (1997), 941-942 Request permission
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20H10
  • Retrieve articles in all journals with MSC (1991): 20H10
Additional Information
  • James W. Anderson
  • Affiliation: Faculty of Mathematical Studies, University of Southampton, Highfield, Southampton SO17 1BJ England
  • Email: jwa@maths.soton.ac.uk
  • Alan W. Reid
  • Affiliation: Department of Mathematics, University of Texas, Austin, Texas 78712
  • MR Author ID: 146355
  • Email: areid@math.utexas.edu
  • Received by editor(s): January 25, 1996
  • Additional Notes: This research was supported by The Royal Society
  • Communicated by: Dennis A. Hejhal
  • © Copyright 1997 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 125 (1997), 941-942
  • MSC (1991): Primary 20H10
  • DOI: https://doi.org/10.1090/S0002-9939-97-03989-0
  • MathSciNet review: 1416074